MAUDE Adverse Event Report: Shenzhen Dongdixin Technology Co., Ltd. Richmar TheraTouch CX4 Combination E-stim/ Ultrasound Clinical Device (4-chan

Shenzhen Dongdixin Technology Co., Ltd. Richmar TheraTouch CX4 Combination E-stim/ Ultrasound Clinical Device (4-chan
Model Number DQ8200 (Manufacturer# CT2400)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving an electrotherapy device by an attorney letter who reported that during a physical therapy session, a malfunction of the device caused a third-degree burn to the end user's skin on her right leg and permanent disfigurement to her body.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
This event was also reported to fda by the importer under importer report no.2438477-2026-00057.(1) investigation and analysis methodology: the mechanism of electrophysical rehabilitation devices may cause skin burns in patients, including joule heating burns and chemical burns.Potential causes include device-related issues (e.G., substandard electrodes leading to concentrated current density, device malfunction causing excessive instantaneous current), operation-related issues (e.G., excessive treatment intensity, prolonged treatment duration, adjusting electrodes before the device is stopped, electrodes placed too close together), and patient-related factors such as potential allergy to the gel.Since no device serial number was provided, the corresponding batch and dhr records cannot be retrieved.As the information provided by the customer is limited, a request for supplementary information has been sent to the customer by email.(2) failure mode(s)/mechanism(s) and associated component(s): based on the currently available information, a definitive device failure mode cannot be confirmed.Since no device serial number was provided, the corresponding batch and dhr records cannot be retrieved.A causal conclusion of device failure cannot be established based on the available information.If supplementary information becomes available later, further analysis of this issue will continue.(3) conclusions: a causal conclusion of device failure cannot be established based on the available information.The relevant information has been incorporated into the complaint file for traceability and fda review.

Brand Name
Richmar TheraTouch CX4 Combination E-stim/ Ultrasound Clinical Device (4-chan
Common Device Name
TheraTouch CX4 Combination E-stim/ Ultrasound Clinical Device
Manufacturer (Section D)
Shenzhen Dongdixin Technology Co., Ltd.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH  518108
Manufacturer (Section G)
Shenzhen Dongdixin Technology Co., Ltd.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH   518108
Manufacturer Contact
siping yuan
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810-8
CH   518108
MDR Report Key50880442
Report Number3005170249-2026-00005
Device Sequence Number13207139
Product Code GZJ
UDI-Device Identifier00092237621462
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K150436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDQ8200 (Manufacturer# CT2400)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale